Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
International Journal of Fluid Mechanics Research
ESCI SJR: 0.206 SNIP: 0.446 CiteScore™: 0.5

ISSN Imprimir: 2152-5102
ISSN En Línea: 2152-5110

Volumes:
Volumen 46, 2019 Volumen 45, 2018 Volumen 44, 2017 Volumen 43, 2016 Volumen 42, 2015 Volumen 41, 2014 Volumen 40, 2013 Volumen 39, 2012 Volumen 38, 2011 Volumen 37, 2010 Volumen 36, 2009 Volumen 35, 2008 Volumen 34, 2007 Volumen 33, 2006 Volumen 32, 2005 Volumen 31, 2004 Volumen 30, 2003 Volumen 29, 2002 Volumen 28, 2001 Volumen 27, 2000 Volumen 26, 1999 Volumen 25, 1998 Volumen 24, 1997 Volumen 23, 1996 Volumen 22, 1995

International Journal of Fluid Mechanics Research

DOI: 10.1615/InterJFluidMechRes.v26.i5-6.160
pages 770-782

Normal Waves in an Elastic Porous Layer with Free Surfaces for the Case of Open

N. S. Gorodetska
Institute of Hydromechanics of National Academy of Sciences of Ukraine, 8/4, Zhelyabov St., Kyiv, 03057, Ukraine

SINOPSIS

The dispersion properties of normal waves in an elastic porous layer are investigated on the basis of the Biot theory for the case of open pores. The resultant dispersion spectrum is much more complicated than of an ideal elastic layer even without allowance for dissipation, because of the existence of three kinds of waves in the porous, liquid-saturated medium. For a specific frequency, the elastic porous layer contains a finite number of real and an infinite number of pure imaginary and complex roots of the dispersion equation. The article compares the parameters of normal waves in an elastic porous layer with a free surface for the case of open and closed pores. The behavior of the first traveling wave is investigated in the low- and high-frequency limits.


Articles with similar content:

PROPAGATION OF WAVESINA LAYER OF TRANSVERSELY ISOTROPIC ELASTIC MATERIAL WITH VOIDS AND ROTATIONOVERLAYING AN ISOTROPIC ELASTIC HALF-SPACE
Special Topics & Reviews in Porous Media: An International Journal, Vol.1, 2010, issue 2
Rajeev Kumar, Rajneesh Kumar
Features of Wave Propagation in Liquid-Filled Cylinders with Compliant Walls
International Journal of Fluid Mechanics Research, Vol.31, 2004, issue 6
G. L. Komissarova
Symmetric Oscillations of a Porous-Elastic Strip with Free Surfaces for the Case of Closed Pores
International Journal of Fluid Mechanics Research, Vol.28, 2001, issue 6
N. S. Gorodetska
ON FLEXURAL VIBRATIONS OF POROELASTIC CIRCULAR CYLINDRICAL SHELLS IMMERSED IN AN ACOUSTIC MEDIUM
Special Topics & Reviews in Porous Media: An International Journal, Vol.1, 2010, issue 1
M. Tajuddin, S. Ahmed Shah
DISPERSION OF WAVES IN AN INFINITE POROELASTIC PLATE IMMERSED IN AN INVISCID ELASTIC FLUID
Special Topics & Reviews in Porous Media: An International Journal, Vol.1, 2010, issue 3
M. Tajuddin, S. Ahmed Shah